| Catalog Number |
2504-1 |
| Medical Device Problem Codes |
Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
Event or Problem Description
It was reported that, two (2) tendon anchors were not vacuumed sealed completely.The air could not be squeezed out, it was vacuumed sealed just not completely.No case reported; therefore, there was no patient involvement.
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specification upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective was initiated to address the reported failure.
Additional Manufacturer Narrative
H3, h6: the reported device was not returned to the designated complaint unit for independent evaluation.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specification upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective actions and field action was initiated to address the reported failure and recall the product.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: the reported devices were not returned to the designated complaint unit for independent evaluation.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the packaging process, found that the sealing operator must ensure that the foil pouch is correctly inserted into the heated sealer bars.It includes the instructions on how to hold the pouch to ensure the correct sealing.The sealing operator must ensure that a vacuum is present, confirming the presence of seals on all edges of the pouch and confirm the s&n seal is on the chevron end of the pouch.Although a review of device records showed there were no indications to suggest that the product did not meet specifications upon release for distribution at the time of manufacturing, the root cause of the reported event has been traced to a manufacturing deficiency.Based on this investigation, a corrective action and a field action were initiated to address the reported failure and recall the product.
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H2: additional information in h9 (fda recall number).H11: corrected information in h7 (recall tab: yes).